Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the Taylor spectrum of left-right multipliers

Authors: Robin Harte and Carlos Hernández
Journal: Proc. Amer. Math. Soc. 126 (1998), 397-404
MSC (1991): Primary 46L05, 47A10, 47C15, 18G35, 47D25; Secondary 47A62
MathSciNet review: 1423309
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Taylor spectrum of a mixed pair of multiplication operators is determined on an ultraprime Banach algebra.

References [Enhancements On Off] (What's this?)

  • 1. R.E. Curto, Applications of several complex variables to multiparameter spectral theory, Pitman lecture notes 1985. MR 90d:47007
  • 2. R.E. Curto and L.A. Fialkow, The spectral picture of $(L_a,R_b)$, Jour. Funct. Anal. 71 (1987) 371-392. MR 88c:47006
  • 3. R.E. Curto and C. Hernández G., A joint spectral characterization of primeness for $C^{*}$ algebras, Proc. Amer. Math. Soc. (to appear). CMP 96:16
  • 4. R.E. Harte, Spectral mapping theorems, Proc. Royal Irish Acad. 72A (1972) 89-107. MR 48:4738
  • 5. R.E. Harte, Tensor products, multiplication operators and spectral mapping theorems, Proc. Royal Irish Acad. 73A (1973) 285-302. MR 48:6984
  • 6. R.E. Harte, Invertibility, singularity and Joseph L. Taylor, Proc. Royal Irish Acad. 81A (1981) 71-79. MR 82m:47003
  • 7. R.E. Harte, Almost exactness in normed linear spaces, Proc. Amer. Math. Soc. 100 (1987) 257-265. MR 88g:47004
  • 8. R.E. Harte, Invertibility and singularity (Dekker New York 1988).
  • 9. R.E. Harte, Taylor exactness and Kato's jump, Proc. Amer. Math. Soc. 119 (1993) 793-801. MR 93m:47020
  • 10. M. Mathieu, Elementary operators on prime $C^{*}$-algebras I, Math. Ann. 284 (1989) 223-244. MR 90h:46092
  • 11. J.L. Taylor, A joint spectrum for several commuting operators, Jour. Funct. Anal. 6 (1970) 172-191. MR 42:3603

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 47A10, 47C15, 18G35, 47D25, 47A62

Retrieve articles in all journals with MSC (1991): 46L05, 47A10, 47C15, 18G35, 47D25, 47A62

Additional Information

Robin Harte
Affiliation: School of Mathematics Trinity College, Dublin 2 Ireland

Carlos Hernández
Affiliation: Instituto de Matemáticas, UNAM Ciudad Universitaria, México, D.F. 04510 México

Keywords: Taylor spectrum, multiplication operators, prime algebras, ultraprime algebras
Received by editor(s): July 16, 1996
Additional Notes: This paper was written while the first named author was visiting the Instituto de Matemáticas, UNAM
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society